@ARTICLE{10.21494/ISTE.OP.2023.1049, TITLE={Sur les solutions des equations de type Fermat quadratiques dans ℂ2 engendrées par des opérateurs différentiels C-SHIFT d’ordre un }, AUTHOR={Abhijit Banerjee , Jhuma Sarkar, }, JOURNAL={Avancées en Mathématiques Pures et Appliquées}, VOLUME={15}, NUMBER={Numéro 1 (Janvier 2024)}, YEAR={2024}, URL={https://www.openscience.fr/Sur-les-solutions-des-equations-de-type-Fermat-quadratiques-dans-%E2%84%822}, DOI={10.21494/ISTE.OP.2023.1049}, ISSN={1869-6090}, ABSTRACT={This article is devoted to explore various forms of transcendental entire solution of different quadratic trinomials generated by first order linear c-shift operator. We also investigate the forms of solutions of certain quadratic trinomials under linear and mixed partial differential operators. Our paper improves the results of Li-Xu [Axioms, 126(10)(2021), 1-19] in two directions. In addition, in a corollary, deducted from one of our main result, we extend a result of Zhang et al. [ Aims Math., 7(2022), 11597-11613]. A series of examples have been exhibited to justify the existence and forms of transcendental entire solution of such equations. In the last section of the paper we have put a relevant question for future research.}}